# SDR FDEA201306011161

- Difficulty date: June 1, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: ADA7083501
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER FRAME FOUND DEFORMED.   REMOVED IAW SRM 51-35-01, REV 52.  NEW FRAME FABRICATED IAW ADA7083 REV E AND INSTALLED IAW EA 1-5230-166137, TITLE: DOORS - CARGO DOORS / HYD SYS -FWD LOWER CARGO DOOR -FRAME REPLACEMENT -RSC TRACKING.   ADJUSTMENT OF THE FWD LOWER CARGO DOOR LATCHES CARRIED OUT IAW 52-31-04-820-801, REV 76.1 FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
